CaltechAUTHORS
  A Caltech Library Service

Mixed equilibria are unstable in games of strategic complements

Echenique, Federico and Edlin, Aaron (2004) Mixed equilibria are unstable in games of strategic complements. Journal of Economic Theory, 118 (1). pp. 61-79. ISSN 0022-0531. http://resolver.caltech.edu/CaltechAUTHORS:20101004-104904914

[img]
Preview
PDF (Author's preprint) - Accepted Version
See Usage Policy.

357Kb
[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.

325Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20101004-104904914

Abstract

In games with strict strategic complementarities, properly mixed Nash equilibria—equilibria that are not in pure strategies—are unstable for a broad class of learning dynamics.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/j.jet.2003.10.004DOIUNSPECIFIED
Additional Information:© 2003 Published by Elsevier Inc. Received 31 May 2002; Revised 16 October 2003. Available online 5 February 2004. We thank an associate editor and a referee for their thoughtful comments and suggestions. Conversations with and comments of David Blackwell, Vince Crawford, Glenn Ellison, Jeff Ely, Hugo Hopenhayn, Ilya Segal, Chris Shannon, and Matthew Rabin are gratefully acknowledged. We also thank seminar audiences in Berkeley, Caltech, Northwestern, NYU, UCLA, and Universidad Torcuato Di Tella for comments. Aaron Edlin thanks the Alfred P. Sloan Foundation for a faculty fellowship.
Funders:
Funding AgencyGrant Number
Alfred P. Sloan Foundation faculty fellowshipUNSPECIFIED
Subject Keywords:Mixed equilibrium; Learning in games; Supermodular games; Strategic complementarities
Classification Code:JEL classification: C72; C73
Record Number:CaltechAUTHORS:20101004-104904914
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20101004-104904914
Official Citation:Federico Echenique, Aaron Edlin, Mixed equilibria are unstable in games of strategic complements, Journal of Economic Theory, Volume 118, Issue 1, September 2004, Pages 61-79, ISSN 0022-0531, DOI: 10.1016/j.jet.2003.10.004. (http://www.sciencedirect.com/science/article/B6WJ3-4BMJW3B-1/2/2c1aa844e5c8e3d1df8c28459a628e19)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:20276
Collection:CaltechAUTHORS
Deposited By: Shirley Johnson
Deposited On:04 Oct 2010 20:18
Last Modified:26 Dec 2012 12:29

Repository Staff Only: item control page